- 45 Downloads
An event is serious (based on the ICH definition) when the patient outcome is:
* congenital anomaly
* other medically important event
In an observational mono-centric study of 108 patients, six men (aged 59−84 years) were described, who developed ventricular arrhythmia during treatment with sacubitril/valsartan [routes not stated].
Patient 1: A 71-year-old man presented with a sustained ventricular tachycardia, which occurred six days after the initiation of the sacubitril/valsartan 100mg twice a day. He had a significant history ischaemic heart disease with severely depressed left ventricular function. He had also received an implantable cardioverter defibrillator (ICD) in 2007 after a sustained mono-morphic ventricular tachycardia treated with catheter ablation. At the time of the presentation, his ventricular tachycardia rate was under the ICD detection zone. Therefore, an external electrical cardioversion...
- Vicent L, et al. Ventricular Arrhythmic Storm after Initiating Sacubitril/Valsartan. Cardiology 139: 119-123, No. 2, Feb 2018. Available from: URL: http://doi.org/10.1159/000486410 - Spain